American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Mxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Saoussen Kallel-Jallouli. Existence of $C^{\infty }$ local solutions of the complex Monge-Ampère equation. Proc. Amer. Math. Soc. 131 (2003) 1103-1108. MR 1948100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Cathleen Synge Morawetz. Variations on conservation laws for the wave equation. Bull. Amer. Math. Soc. 37 (2000) 141-154. MR 1751947.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia